Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 165, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2022, 3:00 PM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2022, 3:00 PM CDT (20:00 UTC)
- Expired
- May 30, 2022, 3:35 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lac qui Parle County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 152 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:25 PM CDT | TSTM WND GST 63 | Madison, MN | REPORTED AT MADISON AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS53 KMPX 302000
SVRMPX
MNC073-173-302045-
/O.NEW.KMPX.SV.W.0165.220530T2000Z-220530T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
300 PM CDT Mon May 30 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Lac qui Parle County in west central Minnesota...
West central Yellow Medicine County in west central Minnesota...
* Until 345 PM CDT.
* At 259 PM CDT, a severe thunderstorm was located 7 miles southeast
of Lake Cochrane Rec Area, or 16 miles southeast of Clear Lake,
moving north at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Canby and Gary around 310 PM CDT.
Marietta around 325 PM CDT.
Madison around 330 PM CDT.
Other locations impacted by this severe thunderstorm include Nassau,
Providence, Burr, Cerro Gordo, Madison Airport and Florida Creek
Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for west central
Minnesota.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4513 9646 4508 9597 4463 9621 4463 9645
TIME...MOT...LOC 1959Z 193DEG 49KT 4462 9640
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff2 follow-up statements
078
WWUS53 KMPX 302013
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
313 PM CDT Mon May 30 2022
MNC073-173-302045-
/O.CON.KMPX.SV.W.0165.000000T0000Z-220530T2045Z/
Lac qui Parle MN-Yellow Medicine MN-
313 PM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN LAC QUI PARLE AND WEST CENTRAL YELLOW MEDICINE
COUNTIES...
At 313 PM CDT, a severe thunderstorm was located near Gary, or 15
miles east of Clear Lake, moving north at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Marietta around 325 PM CDT.
Madison around 330 PM CDT.
Other locations impacted by this severe thunderstorm include Nassau,
Providence, Burr, Cerro Gordo, Madison Airport and Florida Creek
Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for west central
Minnesota.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4513 9646 4508 9597 4463 9621 4463 9645
TIME...MOT...LOC 2013Z 191DEG 53KT 4481 9637
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff303
WWUS53 KMPX 302035
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
335 PM CDT Mon May 30 2022
MNC073-173-302044-
/O.CAN.KMPX.SV.W.0165.000000T0000Z-220530T2045Z/
Lac qui Parle MN-Yellow Medicine MN-
335 PM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAC QUI PARLE AND
WEST CENTRAL YELLOW MEDICINE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for west central
Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
Remember, a Tornado Warning still remains in effect for northwestern
Lac Qui Parle County.
LAT...LON 4513 9646 4508 9597 4463 9621 4463 9645
TIME...MOT...LOC 2034Z 193DEG 49KT 4510 9628
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:51 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 30, 1:51 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
151 PM CDT Mon May 30 2022
.MESOSCALE DISCUSSION...
Issued at 146 PM CDT Mon May 30 2022
19Z Mesoscale Update:
An area of thunderstorms have developed along a line from Redwood
Falls to Buffalo, MN over the past hour. These storms have formed
along the warm front/MUCAPE gradient and should remain elevated as
they lift northward through the next few hours. This activity is
within an area with steep mid-level lapse rates and could be capable
of producing large hail (1" or larger) and heavy rainfall,
lightning, and gusty winds.
This threat is separate from the more intense severe weather
outbreak that is expected later this afternoon into the evening
hours.
Our "main event" is still on track to begin after 19Z. This is a
rare, high-end environment that will be capable of producing a
severe weather outbreak across the MPX forecast area. The first
concern is the potential for a few supercells to develop in the warm
sector ahead of the approaching cold front. The WoFS has picked up a
on these supercells forming over northwest IA/southwest MN and moving
northeast into central MN by 21Z. This potential will be monitored
closely as they'd be capable of producing all severe hazards
including tornadoes.
The storms that form along the cold front will be capable of
producing all severe hazards too. This will track into western
Minnesota into western Wisconsin later this evening. Storm mode is
expected to transition from embedded supercells along the cold front to
a QLCS-like linear set up. The LLJ will enhance low level shear this
evening across western WI. This is concerning as it could promote an
environment capable of a QLCS tornado threat this evening/early
tonight.
Areas in the warm sector continue to recover with
temperatures warming back into the low/mid 80s. The mid level clouds
have likely helped our dew points stay in the mid to upper 60s
across southern MN, with less mixing due to stubborn cloud cover.
This has kept our LCLs on the lower side and if this trend
continues, would be more favorable for potential tornado
development. Steep mid-level lapse rates of 8.0C/km or greater are
located with the area of best CAPE with values of 2500J/kg or
greater. KMPX VAD profile shows a highly sheared environment present
with 25+ kts of 0-1km shear and 300+ m2/s2 0-1km storm relative
helicity. These storms will be moving quickly with storm motions
likely 60s kts or greater so it will be important to plan ahead and
act quickly after receiving any severe or tornado warnings this
afternoon. Once again, this environment has analogs to some of
historical, higher-end severe weather outbreaks across the Upper
Midwest.
&&
.UPDATE...
Issued at 146 PM CDT Mon May 30 2022
Updated for the mesoscale discussion above.
&&
.DISCUSSION...(Today through Sunday)
Issued at 344 AM CDT Mon May 30 2022
...SEVERE STORMS EXPECTED WITH A TORNADO OUTBREAK POSSIBLE THIS
AFTERNOON AND EVENING IN WESTERN MINNESOTA...
- Western Minnesota, widespread severe weather likely this afternoon
into the evening, and a tornado outbreak possible in western MN.
There is some uncertainty in storm mode.
- Eastern Minnesota and western Wisconsin, a line of strong to
severe storms likely.
- Storms could be fast moving, so please have your safe sheltering plan
in place so you can seek shelter quickly if a warning is issued
for your location.
TODAY AND THIS EVENING... A rare severe weather set up will be in
place later today. We ask that people pay extra attention to the
forecast, and make sure they can seek shelter if warnings are issued.
There are no significant changes to the severe weather threat from
the previous forecast, but one quick mention that southerly winds
across southern Minnesota are strong enough for wind advisory later
this morning into the early evening.
The highest confidence is in damaging wind. Given the strength of
the mid and upper level jet, storms should be fairly fast moving. In
addition, forecast soundings show speeds in excess of 50 kts around
800mb prior to convective initiation. The Storm Prediction Center
has a 45 percent hatched area for wind across the far northwest part
of the forecast area, which means there is relatively high confidence
in this elevated wind threat.
The tornado threat across western Minnesota hinges somewhat on the
storm mode. Given the rare parameter space of CAPE/Shear, the
potential certainly exists for a few hour window of supercells with
very strong mesocyclone capable of producing strong tornadoes. This
mornings convection could end up keeping the boundary layer less
mixed, and the LCLs lower, which would allow the surface winds to
become more easterly in nature as the surface low develops across the
eastern Dakotas. This would favor tornadic supercells. However, if
the boundary layer manages to mix deeper, dry out, and have a
straighter hodograph, then the tornado threat would be lower.
Speaking of hodographs, the mid and upper level shear is fairly
unidirectional. Some of the higher end Midwest tornado outbreaks have
more of westerly jet, which seems to favor more discrete cells. To
that end, there is a scenario that would lead to more of a linear
complex, which as alluded to above would favor more of the damaging
wind threat and limit the tornado potential. This is plausible given
the strong forcing for ascent.
Farther east, a line of storms should develop along a cold front in
central Minnesota and move into western Minnesota. MLCAPE values near
2500 J/kg along with a veering wind profile in the warm sector should
lead to organized convection. Again, depending on the storm mode,
could have a tornadic threat, although the higher likelihood is
damaging wind and hail.
Speaking of hail, 2 inch or greater hail is possible with these
storms. This normally would be the headliner, but the elevated
wind/tornado threat is more concerning.
Heavy rain is also possible with thunderstorms. They should be moving
fast enough to limit a significant hydro threat, but areas that saw
heavy rain last night will be more vulnerable to additional rain
today.
TUESDAY THROUGH SUNDAY...
Cooler weather will settle in the rest of the week. An upper-level
zonal flow pattern then sets up for the remainder of the week. Cooler
temperatures begin Wednesday with highs in the high 60s and 70s
expected for the rest of the forecast period. Intermittent chances
for showers Wednesday night into the weekend are possible as bits of
shortwave energy move across the area. There could be some thunder
associated with the showers, mainly mid-week. Not great model
consensus on the timing of showers later in the week, so still some
uncertainty on that end.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon May 30 2022
Mainly VFR conditions except MVFR/IFR possible with thunderstorms
this afternoon/evening. It looks like an initial cluster of strong to
severe storms will affect western Minnesota and move NNE. As this
cluster moves into northern Minnesota a line of strong to severe storms
will form along a cold front and sweep eastward across the area.
Winds will be strong and gusty from the S/SE, becoming W/NW behind
the cold front. Strong LLWS also looks likely this evening.
KMSP...A shower or thunderstorm can not be ruled out this afternoon,
but the best timing for storms at the terminal looks to be between
1z and 3z this evening. It looks like the line of storms will move
through pretty quickly with drier air moving in behind it.
/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Wind W 10-15 kts.
Fri...VFR. Wind W 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 6 PM CDT this evening for Blue Earth-Brown-
Faribault-Freeborn-Le Sueur-Martin-Nicollet-Redwood-Rice-
Steele-Waseca-Watonwan.
WI...None.
&&
MESOSCALE...BPH
DISCUSSION...JRB
AVIATION...CEOHazardous weather outlook, May 30, 11:42 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1142 AM CDT Mon May 30 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 311645- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1142 AM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. An outbreak of severe thunderstorms, including the potential for multiple strong tornadoes, remains on track this afternoon and evening across Minnesota, particularly west of the I-35 corridor. Additional hazards include large hail in excess of 2 inches and wind gusts in excess of 70 mph. Locally heavy rainfall and flooding are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon.
In the hours before
Special weather statement, May 30, 1:18 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
118 PM CDT Mon May 30 2022
MNZ057-058-065-301845-
Kandiyohi MN-Renville MN-Meeker MN-
118 PM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of Meeker, southeastern
Kandiyohi and northeastern Renville Counties through 145 PM CDT...
At 118 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Cosmos, or 20 miles southeast of Willmar, moving
northeast at 70 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Litchfield, Atwater and Grove City around 135 PM CDT.
Other locations in the path of this storm include Watkins.
This includes the following highways...
U.S. Highway 12 between mile markers 83 and 108.
U.S. Highway 212 between mile markers 87 and 93.
U.S. Highway 71 between mile markers 105 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4533 9472 4532 9439 4528 9438 4528 9426
4524 9426 4498 9447 4498 9450 4494 9450
4471 9469 4486 9507
TIME...MOT...LOC 1818Z 206DEG 61KT 4487 9482
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 30, 2:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
211 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 11 WNW DONNELLY 45.74N 96.22W
05/30/2022 M1.00 INCH STEVENS MN TRAINED SPOTTER
&&Special weather statement, May 30, 2:24 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
224 PM CDT Mon May 30 2022
MNZ043-044-050-302015-
Benton MN-Mille Lacs MN-Morrison MN-
224 PM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northern Mille Lacs,
northeastern Benton and southeastern Morrison Counties through 315 PM
CDT...
At 224 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Foley, or 14 miles northeast of St. Cloud, moving
northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Onamia, Wahkon and Vineland.
This includes U.S. Highway 169 between mile markers 205 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Mille Lacs Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4621 9344 4562 9393 4570 9416 4616 9389
4616 9381 4624 9382 4625 9355
TIME...MOT...LOC 1924Z 212DEG 56KT 4573 9399
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MPGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:31 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 29 min |
| May 30, 12:43 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 32 min |
| May 30, 12:59 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 31 min |
| May 30, 1:07 AM CDT | Special Weather Statement | MPX | Swift | 23 min |
| May 30, 1:33 AM CDT | Special Weather Statement | MPX | Swift | 27 min |
| May 30, 2:39 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Todd | 36 min |
| May 30, 2:52 AM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 23 min |
| May 30, 2:55 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 50 min |
| May 30, 3:02 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Redwood, Watonwan, Yellow Medicine | 58 min |
| May 30, 3:27 AM CDT | Wind Advisory | MPX | Blue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more | 19 hr |
| May 30, 3:45 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Renville | 30 min |
| May 30, 3:52 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Pope, Renville, Stearns and 1 more | 23 min |
| May 30, 4:14 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Kandiyohi, Meeker, Sherburne, Stearns, Wright | 46 min |
| May 30, 4:19 AM CDT | Special Weather Statement | MPX | Todd | 26 min |
| May 30, 4:29 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Todd | 31 min |
| May 30, 4:37 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Todd | 38 min |
| May 30, 4:48 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 57 min |
| May 30, 5:06 AM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Waseca | 24 min |
| May 30, 1:18 PM CDT | Special Weather Statement | MPX | Meeker | 27 min |
| May 30, 2:24 PM CDT | Special Weather Statement | MPX | Benton | 51 min |
| May 30, 3:29 PM CDT | Tornado Warning | MPX | Lac qui Parle, Stevens, Swift | 31 min |
| May 30, 3:47 PM CDT | Tornado Warning | MPX | Stevens, Swift | 28 min |
| May 30, 3:53 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 37 min |
| May 30, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 30 min |
| May 30, 4:05 PM CDT | Tornado Warning | MPX | Douglas, Pope | 40 min |
| May 30, 4:18 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 42 min |
| May 30, 4:19 PM CDT | Tornado Warning | MPX | Douglas | 26 min |
| May 30, 4:22 PM CDT | Tornado Warning | MPX | Douglas, Pope | 38 min |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Swift, Yellow Medicine | 47 min |
| May 30, 4:44 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Pope, Stearns, Swift | 46 min |
| May 30, 4:45 PM CDT | Tornado Warning | MPX | Douglas, Todd | 45 min |
| May 30, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 47 min |
| May 30, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Sibley and 1 more | 39 min |
| May 30, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville, Swift | 33 min |
| May 30, 5:17 PM CDT | Tornado Warning | MPX | Morrison, Todd | 43 min |
| May 30, 5:43 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Sibley, Watonwan | 47 min |
| May 30, 5:53 PM CDT | Special Weather Statement | MPX | Stearns | 67 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Nicollet, Sibley, Wright | 37 min |
| May 30, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Wright | 43 min |
| May 30, 6:17 PM CDT | Tornado Warning | MPX | Carver, McLeod, Wright | 28 min |
| May 30, 6:31 PM CDT | Tornado Warning | MPX | Wright | 16 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 2 more | 34 min |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 30 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.